# SDR DALA2016031702052

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT FWD LOWER CORNER RING PAN BS=1212- BS 1231.  REASON FOR RE-WRITE: IMPROPERLY DRILLED ON RT FWD LOWER CORNER RING PAN BS=1212-BS 1231. DAMAGE AREA WAS REPAIRED IAW ETI 88-16-104, REV 3 AND ER/A 543194-14, REV ORIGINAL.
